EconPapers    
Economics at your fingertips  
 

Statistical Approximation of q‐Bernstein‐Schurer‐Stancu‐Kantorovich Operators

Qiu Lin

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We introduce two kinds of Kantorovich‐type q‐Bernstein‐Schurer‐Stancu operators. We first estimate moments of q‐Bernstein‐Schurer‐Stancu‐Kantorovich operators. We also establish the statistical approximation properties of these operators. Furthermore, we study the rates of statistical convergence of these operators by means of modulus of continuity and the functions of Lipschitz class.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/569450

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:569450

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:569450